Buckley's Cough Chest Congestion is a Sucrose-Free Syrup that provides
fast-acting and effective relief for up to 6 hours from cold and flu
symptoms such as coughs, chest congestion, and nasal and sinus
Active Ingredients: Each teaspoonful (5 mL) contains: guaifenesin 100 mg, menthol 10 mg.
Non-Active Ingredients: Acesulfame K, ammonium carbonate,
butylparaben, camphor, Canada balsam, glycerin, pine needle oil,
propylene glycol, propylparaben, tincture of capsicum, viscarin, water
Caution: Consult a doctor if underlying condition requires continued use for more than 7 days, if cough worsens, persists for more than a week, or is accompanied by too much phlegm (mucus), high fever, rash, persistent headache or vomiting. Individuals with any medical condition, including kidney or liver disease; the elderly, pregnant women and nursing mothers should consult a doctor prior to use. In the case of accidental overdose, contact a doctor or Poison Control Centre immediately, even if there are no symptoms.